gynecologist-icon
Mid-time bleeding
Hi, I am having an irregular periods. After taking 2 courses of novelon medicine I have got my periods regular. My last date was 30th October and next expecting date is 27th October. Bt from last 2 days I am having bleeding. What is the reason for that.?
95 Views v

Answers (3)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Rita Bakshi
Gynecologist/Obstetrician 32 yrs exp Delhi

Free 3 day follow up

Chat Now

₹300 for 24 hrs

Hello, Are you still on novelon? Have you missed any tablet? If bleeding becomes severe, consult a gynecologist for further evaluation. You can also visit my clinic International Fertility Centre located in New Delhi that offers varied gynecology treatments and services to help you have a successful treatment. You can mail me your contact details so that I can get in touch with you.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr.Rima Sonpal
Obstetrics and Gynecology Anatomical Pathologist 6 yrs exp Pune

Free 3 day follow up

Chat Now

₹300 for 24 hrs

U still on novelon?? Hv u missed ne tablet... Is bleeding after keeping relations?? Too mny questions..need to consult someone privately
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. K.S. Ramya
Gynecologist 12 yrs exp Chennai
Consult a gynecologist and have clinical examination done.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.